Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By Anonymous
I'm struggling
  1. #1
    cmd124 is offline New Member
    Join Date
    Dec 2017
    Posts
    3

    Default I'm struggling

    Hi everyone. I have been watching the forums for a while and decided to post. I'm really struggling right now. I have been using opiates (percocet, vicodin, oxycontin) on and off for probably 15 years. In the last 5 it became out of control, 80-120 mg daily and I was blowing through money. About 2 years ago I started getting suboxone to try and help. Well this became a whole new addiction. I quit everything six months ago but ended up relapsing after 2 months. I am one month free of suboxone now but I am still in incredible pain. The physical symptoms are gone except for the most unbearable one, nausea/abdominal pain. I cannot function because I am nauseous from the moment I wake up until I go to sleep. I have zofran and bentyl but nothing is helping. Had anyone had this issue also?

  2. #2
    Anonymous Guest

    Default

    Hi CMD. I wish there was an easy answer. I take some meds to minimize withdrawal symptoms, like Vistaril for anxiety and the crazy sneezing I went through, Protonix for stomach problems, and now antidepressants to help me out of the dark hole after withdrawals ended. None of the meds I take are a total solution, but they help. I’m not in a great spot now, but I think over time I’ll recover. I can only offer my experience and support. I really don’t know how to get through things other than to buckle down and just deal with it. My ongoing worst problem is vertigo. It frequently stops me in my tracks, and I have to constantly restart projects, tasks, life, etc. I’m 4 months off opiates, but so far I’m only in a better position to deal with life - I don’t feel I’m on top of things yet, but I’m improving. There may be meds to help alleviate your stomach problems. Every little bit can help!
    Autumnhopes likes this.

  3. #3
    cmd124 is offline New Member
    Join Date
    Dec 2017
    Posts
    3

    Default

    Thanks Major! I am trying to deal with it as best as I can. Some days are easier than others. I feel a bit better with exercise so I'm trying to do so daily. I truly appreciate your advice and congrats on 4 months clean.

  4. #4
    Autumnhopes is offline Member
    Join Date
    Jun 2017
    Location
    New York
    Posts
    398

    Default

    Yes I deal w constant nausea when I'm off the opioids. I have zofran. It helps a bit but nothing really helps except time.... try ginger though. Anything w real ginger in it. That helped me a bit. I even sucked on raw ginger & made ginger tea. I loved it & its soooo healthy too. You will get better!
    Im struggling to get clean myself now. I've been through this so much & am so tired.
    I'm rooting for you!! You can do it!!

  5. #5
    cmd124 is offline New Member
    Join Date
    Dec 2017
    Posts
    3

    Default

    Thanks so much Autumn. Ginger sounds like a good idea. I don't want to do this to myself again. I am going to give it my all. I am proud that I was able to get to this point so I'm keeping at it. Good luck with your recovery and I'm rooting for you also! ❤

  6. #6
    Droppinthepoppy is offline Junior Member
    Join Date
    Nov 2017
    Posts
    40

    Default

    CMD, as hard as it can be to do, when I force myself to be active (visiting friends, taking a walk, going to the movies) I stop focusing on the way I feel and it seems to give it less power. The more I focused on other things the less I could dwell on the negative and I felt more relief. I’m so sorry you still have abdominal pain! One day you will wake up and it will be gone! Otherwise, don’t hesitate to see a doctor that knows you are in recovery.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22